# SDR SWIA971843

- Difficulty date: June 26, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 16,329 hours, 22,147 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT EEC FAILED DURING TAKEOFF, ABORTED IMMEDIATELY AT 40 KNOTS.  CONNECTED EEC BREAKOUT BOX TO EEC FOUND SENSORS TO BE WITHIN PARAMETERS.  CLEANED CANNON PLUGS AND REINSTALLED.  RAN RIGHT ENGINE IAW MM 710000, BUT COULD NOT DUPLICATE DISCREPANCY.  RIGHT ENGINE EEC, OPS CHECKS GOOD.
